# SDR ASAA2014070408454

- Difficulty date: July 4, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 29,501 hours, 9,116 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33906
- Part serial: LMDN5462
- Condition: Loose
- Location: Nr 2 Engine
- Part time: 50,130 hours, 19,285 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SHORTLY AFTER ENGINE START THE NR 2 FILTER BYPASS LIGHT ILLUMINATED, ENGINE SHUTDOWN.  ACFT GROUNDED.  ACCESSED NR 2 ENGINE EEC & FUEL FILTER BY PASS SWITCH (S241) ACCOMPLISHED GVI OF CONNECTORS DP808 AND DP803.  FOUND DP803 LOOSE.  REMOVED, CLEANED CONNECTOR & REINSTALLED ON S241.  DISCONNECTED DP808 AND ACCOMPLISHED  RESISTANCE CHECKS.  ALL ARE WITHIN LIMITS.  RECONNECTED DP808 TO EEC, ACCOMPLISHED EEC TEST, TEST PASSES.  ACCOMPLISHED REPAIR CONFIRMATION PROCEDURE, VERIFIED FILTER BYPASS STATUS IS NOT CLOGGED AND NO EEC RECENT FAULTS, REF FIM 73-31, TASK 802.
